# SDR UPS04242355

- Difficulty date: April 14, 2004
- Submitted: May 7, 2004
- Operation: Air carrier
- Aircraft: N930UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19096
- Aircraft time: 56,319 hours, 42,328 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Condition: Corroded
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  FWD RT SEAT RETAINER ON NLG WW CUTOUT CORRODED SEAL RETAINER REMOVED, SEAL RETAINER FABRICATED IAW SRM 51-20-1, SEAL RETAINER INSTALLED MM 20-80-01
